# SDR HYIA20211105001

- Difficulty date: November 3, 2021
- Submitted: November 5, 2021
- Operation: Air carrier
- Aircraft: N510BN
- Make and model: Bnorm BN2B20
- Aircraft serial: 2239
- Aircraft time: 19,393 hours, 28,360 cycles
- Engine: Lyc IO540K1B5
- Engine time: 17 hours, 42 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: None
- Condition: None
- Stage of operation: CR
- How discovered: O
- Nature of condition: Z
- Precautionary procedure: E

## Discrepancy

THE PILOT REPORTED DURING CRUISE THE RIGHT ENGINE RPM AND OIL PRESSURE NOTICEABLE GOING DOWN, WITH THE ENGINE GOING INTO A FEATHER.  THE PILOT ELECTED TO SHUT DOWN THE ENGINE, RESULTING IN A SINGLE-ENGINE LANDING.  MAINTENANCE INSPECTED AND FOUND THE CRANKSHAFT SEAL DAMAGED AND THE ENGINE OPERATED WITH LESS THAN THE MINIMUM OIL QUANTITIES.  THE RIGHT ENGINE IS BEING REMOVED AND WILL BE SENT TO THE MANUFACTURER FOR EVALUATION.
